# SDR SWIA200311931

- Difficulty date: April 29, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 23,234 hours, 33,045 cycles
- Engine: Pwa PW118A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

GEAR RETRACTION NORMAL.  IN FLIGHT THE B-DISAGREEMENT LIGHTS ILLUMINATED FOR ABOUT 15 SECONDS.  UPON GEAR EXTENSION, THE LEFT AND NOSE GEAR EXTENDED NORMALLY, THE RIGHT GEAR REQUIRED ABOUT 7 SECONDS BEFORE THE DISAGREEMENT LIGHT EXTINGUISHED.  REPLACED RIGHT MAIN GEAR INBOARD DOOR SEQUENCE VALVE.  OPS CHECK, LEAK CHECK GOOD, GEAR SWING GOOD.
